I have 2 issues here. The first is that because of an upper respitory infection my family Dr. rx'd Keflex 500 mg 3 x day. Within 18 hours I started having dark spotting. Is this because of the antibiotics? Just had a pap and all was well. Second issue is 10 days ago my GYN changed my HRT from Progesterone 100 mg daily + Vivelle DOT 0.05 Patch TO the Combipatch 50/250. This was because I complained about being moody. No other problems. Could this have anything to do with the spotting? I just noticed today it has one heck of a foul smell. Looks like it's going away. HELP! Scared because my GYN constantly preaches "No bleeding while on HRT, ever". Also, why am I so high on HRT meds just for moody feelings? Seems like everything I read says stay on as low of a dose as possible. Thanks for any help. Love this forum!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.